Koebe Arcs and Quasiregular Mappings.

Matti Vuorinen

Mathematische Zeitschrift (1985)

  • Volume: 190, page 95-106
  • ISSN: 0025-5874; 1432-1823

How to cite


Vuorinen, Matti. "Koebe Arcs and Quasiregular Mappings.." Mathematische Zeitschrift 190 (1985): 95-106. <http://eudml.org/doc/173613>.

author = {Vuorinen, Matti},
journal = {Mathematische Zeitschrift},
keywords = {quasiregular mapping; Koebe arc; angular limit},
pages = {95-106},
title = {Koebe Arcs and Quasiregular Mappings.},
url = {http://eudml.org/doc/173613},
volume = {190},
year = {1985},

AU - Vuorinen, Matti
TI - Koebe Arcs and Quasiregular Mappings.
JO - Mathematische Zeitschrift
PY - 1985
VL - 190
SP - 95
EP - 106
KW - quasiregular mapping; Koebe arc; angular limit
UR - http://eudml.org/doc/173613
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.